# SDR AWXA0000815

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654651513
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN SEAT TRACK AT STA 639, LBL 24 GOUGED OUT OF LIMITS.  CUT OUT DAMAGED TRACK SECTION, FABBED AND INSTALLED SEAT TRACK IAW 737 SRM 53-10-5 FIG 1.
